Local central limit theorems in stochastic geometry

Research output: Contribution to journalArticle

1 Citation (Scopus)
90 Downloads (Pure)

Abstract

We give a general local central limit theorem for the sum of two independent random variables, one of which satisfies a central limit theorem while the other satisfies a local central limit theorem with the same order variance. We apply this result to various quantities arising in stochastic geometry, including: size of the largest component for percolation on a box; number of components, number of edges, or number of isolated points, for random geometric graphs; covered volume for germ-grain coverage models; number of accepted points for finite-input random sequential adsorption; sum of nearest-neighbour distances for a random sample from a continuous multidimensional distribution.
Original languageEnglish
Article number91
Pages (from-to)2509-2544
Number of pages36
JournalElectronic Journal of Probability
Volume16
Publication statusPublished - 2011

Fingerprint Dive into the research topics of 'Local central limit theorems in stochastic geometry'. Together they form a unique fingerprint.

  • Cite this